# SDR UALA2010101403817

- Difficulty date: October 14, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 26,848 hours, 12,002 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW. RECORD PRESSURE PRIOR TO SERVICING. PSI-1480, 100 PSI LOSS IN 4 HRS. CHECKED CREW O2 FOR LEAKS AND FOUND CAPT BOX TEST RESET VALVE LEAKING. REPLACED CAPT O2 BOX. OP CHECKED AND LEAK CHECKED GOOD.
